Ask an expert
Question

06 Oct 2009

hair loss
doc this is in reply to you response on my post that i put up yesterday - i am on Minerva which is the generic of diane 35. also, i was diagnosed with having polycystic ovaries when i was about 17. the cysts grow and burst and its an ongoing story. does this cause hair loss?thanks for your help.
Answer 336 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Liz
Yes someone with PCOS has a higher androgen level that can cause hair loss. You could maybe try Minoxidil topical lotion, and Nuhair vitamin supplement?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.